Global Journal of Mathematical Sciences:Theory and Practical (GJMS)

ISSN: 0974-3200
Editor in Chief:
Prof. Mohamed Elgindi
University of Wisconsin-Eau Claire,
Department of Mathematics,
Hibbard Hall 624,
Eau Claire, WI 54701, USA

The
Global Journal of Mathematical Sciences: Theory and Practical (GJMS) is a
scholarly journal dedicated to the publication of original research in pure and
applied mathematics. The journal covers a broad range of mathematical
disciplines, with particular emphasis on mathematical analysis, theoretical
developments, computational methods, and applications to scientific,
engineering, and interdisciplinary problems. The journal welcomes contributions
that advance mathematical theory, develop new analytical or computational
techniques, investigate the properties of mathematical structures and systems,
or apply established and emerging mathematical methods to significant problems.
Its scope encompasses both foundational mathematical research and work
connecting mathematics with physics, engineering, biological sciences,
economics, and related fields.
Aim and Scope
The journal aims to promote rigorous mathematical research across pure and
applied mathematics, encouraging theoretical advances, methodological
developments, and meaningful applications. The scope includes, but is not
limited to:
Mathematical analysis, real analysis and complex analysis
Functional analysis and operator theory
Applied harmonic analysis and Fourier analysis
Algebra, abstract algebra and algebraic structures
Number theory and its applications
Geometry, topology and their applications
Differential geometry and geometry of Banach spaces
Set theory, mathematical logic and foundations of mathematics
Discrete mathematics and combinatorics
Graph theory and applications
Coding theory and information theory
Approximation theory and wavelet analysis
Probability theory, statistics and stochastic processes
Mathematical statistics and statistical methods
Differential equations, including ordinary and partial differential equations
Difference equations and functional differential equations
Integral equations and integro-differential equations
Fractional calculus and fractional differential equations
Dynamical systems, bifurcation theory and stability analysis
Fixed-point theory and applications
Semigroups of operators and evolution equations
Numerical analysis and computational mathematics
Mathematical modelling and scientific computation
Optimization, convex analysis and optimal control
Calculus of variations and variational methods
Asymptotic analysis and special functions
Fuzzy mathematics and uncertainty modelling
Fluid mechanics and mathematical fluid dynamics
Solid mechanics and mathematical mechanics
Transport theory and wave propagation
Scattering theory and moment theory
Fractal geometry and ultrametric analysis
Mathematical biology, population dynamics and ecological modelling
Reaction-diffusion systems and biological processes
Financial mathematics and mathematical economics
Mathematical physics and applications to physical sciences
Signal theory and mathematical methods in signal processing
Automata theory and mathematical aspects of computation
Mathematical methods in engineering and interdisciplinary sciences
The journal welcomes original research articles and review articles presenting
rigorous mathematical results, theoretical developments, analytical or
computational methods, and well-founded applications. Submissions should
demonstrate originality, mathematical soundness, and a clear contribution to the
advancement of pure or applied mathematics.
GJMS
ISSN: 0974-3200, fulfils the UGC criteria for ethical publication - as per new
UGC 9678711_PUBLIC-NOTICE-CARE
Submission:
irpeditor@gmail.com
or
submission@irphjournals.com
(submit your paper as email attachment).

Types of Contributions
Research Articles:
Research Articles should present original and substantive mathematical findings based on theoretical, analytical, computational, numerical or applied investigations. Manuscripts should explain the methods, assumptions, proofs, derivations, computational procedures and results sufficiently to permit appropriate scholarly evaluation.
Short Communications:
Short Communications are intended for concise reports of significant and well-defined mathematical results. They may present focused theoretical findings, new propositions or methods, concise proofs, novel computational approaches, or other developments of clear relevance to the journal's scope.
Review Articles:
The journal welcomes Review Articles that provide systematic, critical and well-structured examinations of significant developments in areas within the journal's scope. Reviews should synthesize relevant mathematical literature, assess established results and current approaches, and identify meaningful directions for further investigation. Review Articles are subject to the journal's peer-review process.

Publication Frequency
: two issues per year.
Article Preparation Template
[Download - File]
Authors' Information

Editorial Board
Editorial Board Members
Peer Review Policy
Publication Ethics and Malpractice Statement

Vol.
2 No.1-2
No.3
No.3a (2010)
Vol.
3 No.1
No.2 No.3
No.4 No.5 (2011)
Vol.
4 No.1
No.2
No.3
No.4
(2012)
Vol.
5 No.1
No.2
No.3
No.4 (2013)
Vol.
6 No.1
No.2 (2014)
Vol.
7 No.1 (2015)
Vol.
9 No.1 No.2
No.3 (2017)
Vol. 10
No.1 (2018)
Vol. 15 No.1 (2023)
Vol. 16 No.1 (2024)
Vol. 17 No.1-2 (2025)

Publication Ethics and Research Integrity
Copyright and Licensing
